# SDR R61A202001210041

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 16,720 hours, 11,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17002460401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CENTER LOWER SPLICE BETWEEN PANELS 192DL AND 195NL IS CORRODED REMOVED AND REPLACED SPLICE BETWEEN 192DL AND 195NL REF. AMM 53-04-50
